By Topic

Some mathematical properties of the Preisach model for hysteresis

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Brokate, M. ; Dept. of Math., Kaiserslautern Univ., West Germany

The Preisach (1935) model has been discussed and extended in papers concerned with ferromagnetic phenomena. More recently, there is a growing interest in the Preisach model as an object of mathematical study. The author summarizes some of these results. Continuity properties and the inverse operator are discussed, and extensions to the so-called moving model are presented

Published in:

Magnetics, IEEE Transactions on  (Volume:25 ,  Issue: 4 )